22 Apr 2013
Sorry I didn't notice your question until now. Perhaps you're farther along the path. You've done well to get yourself down to fewer tablets, but don't kid yourself-the worst can lie ahead kicking a narcotic painkiller. I hope you can talk to an MD, be honest about your past abuse history, what you're taking now and get some support. I understand some docs are prescribing patches with success. I congratulate you for your courage and wish you luck. Please keep us posted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 23 Jun 2011
... Laurie gave me a tapering method which I am going to follow as closely as I can. I am at3 a day (10s) and am going to maintain this for a week. ...
2 answers • 25 Jul 2011
1 answer • 19 Apr 2013
... energy to help me with my chores is this new med going to make me sleepy ?or give me the same effect as my vicoden 10s???
2 answers • 25 Nov 2013
0 answers • 4 May 2014